# SDR USAA920081379

- Difficulty date: July 16, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 61,074 hours, 27,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3005
- Condition: Failed
- Location: Emergency Light
- Part time: 25,941 hours, 10,726 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - FLT 143 - LT MID CABIN EMERGENCY LIGHT POWER SUPPLY FAILS TEST.  MX REPLACED POWER SUPPLY UNIT 11WL PER AMM 33-51-38.  OPERATIONAL TEST WAS GOOD.  (S)
